Home > Research > Publications & Outputs > ZL-amenability constants of finite groups with ...
View graph of relations

ZL-amenability constants of finite groups with two character degrees

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

ZL-amenability constants of finite groups with two character degrees. / Alaghmandan, Mahmood; Choi, Yemon; Samei, Ebrahim.

In: Canadian Mathematical Bulletin, Vol. 57, 2014, p. 449-462.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Alaghmandan, M, Choi, Y & Samei, E 2014, 'ZL-amenability constants of finite groups with two character degrees', Canadian Mathematical Bulletin, vol. 57, pp. 449-462. https://doi.org/10.4153/CMB-2013-022-1

APA

Alaghmandan, M., Choi, Y., & Samei, E. (2014). ZL-amenability constants of finite groups with two character degrees. Canadian Mathematical Bulletin, 57, 449-462. https://doi.org/10.4153/CMB-2013-022-1

Vancouver

Author

Alaghmandan, Mahmood ; Choi, Yemon ; Samei, Ebrahim. / ZL-amenability constants of finite groups with two character degrees. In: Canadian Mathematical Bulletin. 2014 ; Vol. 57. pp. 449-462.

Bibtex

@article{782618862d024825874d0b10e4d2f3e3,
title = "ZL-amenability constants of finite groups with two character degrees",
abstract = "We calculate the exact amenability constant of the centre of $\ell^1(G)$ when is one of the following classes of finite group: dihedral; extraspecial; or Frobenius with abelian complement and kernel. This is done using a formula which applies to all finite groups with two character degrees. In passing, we answer in the negative a question raised in work of the third author with Azimifard and Spronk (J. Funct. Anal. 2009).",
author = "Mahmood Alaghmandan and Yemon Choi and Ebrahim Samei",
year = "2014",
doi = "10.4153/CMB-2013-022-1",
language = "English",
volume = "57",
pages = "449--462",
journal = "Canadian Mathematical Bulletin",
issn = "0008-4395",
publisher = "Canadian Mathematical Society",

}

RIS

TY - JOUR

T1 - ZL-amenability constants of finite groups with two character degrees

AU - Alaghmandan, Mahmood

AU - Choi, Yemon

AU - Samei, Ebrahim

PY - 2014

Y1 - 2014

N2 - We calculate the exact amenability constant of the centre of $\ell^1(G)$ when is one of the following classes of finite group: dihedral; extraspecial; or Frobenius with abelian complement and kernel. This is done using a formula which applies to all finite groups with two character degrees. In passing, we answer in the negative a question raised in work of the third author with Azimifard and Spronk (J. Funct. Anal. 2009).

AB - We calculate the exact amenability constant of the centre of $\ell^1(G)$ when is one of the following classes of finite group: dihedral; extraspecial; or Frobenius with abelian complement and kernel. This is done using a formula which applies to all finite groups with two character degrees. In passing, we answer in the negative a question raised in work of the third author with Azimifard and Spronk (J. Funct. Anal. 2009).

U2 - 10.4153/CMB-2013-022-1

DO - 10.4153/CMB-2013-022-1

M3 - Journal article

VL - 57

SP - 449

EP - 462

JO - Canadian Mathematical Bulletin

JF - Canadian Mathematical Bulletin

SN - 0008-4395

ER -